Hey guys! I can't believe it's week 16! WOW! Ok whatever. I went to my dermatologist last week and he was happy with the results, so he gave me a 2 month supply of Accutane (40mg like always) because I will go on a 1 month vacation to LA. He said he will probably give me another month of the drug after our appointment in September which will be 7 months in total. No problem with that.
I'm not gonna lie, I broke out 2 times last week and I was pretty shocked to see pimples on week 15 but a day later they just, went away! Those 2 bumps just vanished instantly!
My red marks are healing and I can see the change. I also heard that sun makes red marks fade slower but since my skin never gets sunburn and I always get a tan I don't think Accutane really made my skin fragile towards the sun. I went to the beach, put on my spf 50 sun cream and I only have a tan no sunburn. And I think the sun makes the hyperpigmentation fade faster. (with my skin type of course)
I'm so glad I took this drug. I have NO side effects, except slightly dry eyes and lips, THAT'S IT! I can't wait to start the new school year with my ckear skin 2 months later! And I'm praying for all of you that are on Accutane that are experiencing the horrid IB and rare side effects, it's hard at first but it will go away. See you guys next time!